The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Journal of Differential Equations
( Vol. 167 NO.1 / (2000))
Vanishing Shear Viscosity in a Free-Boundary problem for the Equations of Compressible Fluids
Vladimir Shelukhin,
Pages. 73-86
Abstract
Contents 1. Introduction
2. Estimates independent of $\mu_-$
3. Strong convergence
4. Passage to limit
Key words compressible two-phase flow, vanishing viscosity, free boundary
Mathmatical Subject Classification